| Model Number |
U357554 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357554 pta balloon dilatation catheter allegedly experienced balloon material rupture.This information was received from one source.Of the one balloon material rupture malfunction, one patient was involved with no patient consequence or impact.The patient was a male; however, the age and weight was not provided.